Teichmuller geometry of moduli space, i:distance minimizing rays and the deligne-mumford compactification

Benson Farb University of Chicago Howard Masur University of Chicago

Differential Geometry mathscidoc:1609.10182

Journal of Differential Geometry, 85, (2), 187-227, 2010
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-11 21:56:19 uploaded by admin ] [ 546 downloads ] [ 0 comments ]
@inproceedings{benson2010teichmuller,
  title={TEICHMULLER GEOMETRY OF MODULI SPACE, I:DISTANCE MINIMIZING RAYS AND THE DELIGNE-MUMFORD COMPACTIFICATION},
  author={Benson Farb, and Howard Masur},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911215619962650839},
  booktitle={Journal of Differential Geometry},
  volume={85},
  number={2},
  pages={187-227},
  year={2010},
}
Benson Farb, and Howard Masur. TEICHMULLER GEOMETRY OF MODULI SPACE, I:DISTANCE MINIMIZING RAYS AND THE DELIGNE-MUMFORD COMPACTIFICATION. 2010. Vol. 85. In Journal of Differential Geometry. pp.187-227. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911215619962650839.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved